MAUDE Adverse Event Report: COVIDIEN TICRON 2 BLUE 5X30 DT-25/KV-37; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

COVIDIEN TICRON 2 BLUE 5X30 DT-25/KV-37; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 8886314783
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
According to the reporter, the box received had 4 needles instead of 5.No patient involvement.To correct this, they used a new pack.
 
Additional Manufacturer Narrative
(b)(4).It was confirmed by the account that the device was not used on the patient and there was no patient injury.
 
Additional Manufacturer Narrative
(b)(4).Post market vigilance (pmv) led an evaluation of one device opened and returned by the account.This evaluation was based on a technical review of all data received from the site, a pmv review of manufacturing records, a pmv review of complaint trends, and an evaluation of the returned sample.Visual inspection of the returned sample noted four needles and four sutures.Since the sample was received open, the root cause of the reported condition could not be reliably determined.Should new information become available, the file will be re-opened and reassessed at that time.

Brand Name
TICRON 2 BLUE 5X30 DT-25/KV-37
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
COVIDIEN
zona franca de san isidro
carretara san isidro km17
santo domingo
DR 
MDR Report Key6003980
Report Number9612501-2016-00717
Device Sequence Number671219
Product Code GAT
UDI-Device Identifier00884521060343
UDI-Public(01)00884521060343(17)210331(10)
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K930591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number8886314783
Device Catalogue Number8886314783
Device Lot NumberD6C1693X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/14/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/06/2016
Supplement Report FDA Received Date10/31/2016
12/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1